Results 1 to 4 of 4
Anxious, Insomnia, Scared.
  1. #1
    mish_nyc_32 is offline New Member
    Join Date
    Jul 2015
    Posts
    4

    Post Anxious, Insomnia, Scared.

    Greetings ya'll.

    Ive been reading some of the posts on here and it's been really helpful in letting me understand what's going on with my body whilst I'm going through withdrawal.

    I'm a 32 year old female. Since age 19 I've been diagnosed with chronic pancreatitis, I'm not an alcoholic (which is what usually causes pancreatitis) but rather have a genetic defect where my triglycerides reach 2000 causing the pancreas to be inflamed. The abdominal pain is unbelievable. For more than 10 years I've been in and out the hospital treating this condition, the only pain med that was ever effective was dilaudid IV. For each hospitalization since it was the abdomen that was affecting me, I would be discharged home with some sort of opiate pain killer (percoset) and when I ran out, I associated the withdrawal symptoms with my sickness, so I never craved more pills.

    Around November of last year I've been having chronic pain but not enough to bring me to the ER, so my doctor was prescribing me Percosets till I could have the surgery that would eventually end my chronic pain. Finally on May 26 I had the surgery and in hospital they had me hooked up to the machine where I could administer my own dilaudid, with an extra 2 mgs IV if I needed it. After a week I was again discharged with Percoset. I've run out and going through withdrawal and my stupid brain suddenly realized it's not my chronic illness that was causing me to feel sick this time (because everything has healed) but that I'm actually going through withdrawal and I am craving oxy like you would not believe.

    Since the surgery I've visited the ER 3 times associating it with post-op pain but I think I was just gunning for more drugs.

    The dosage isn't bad it's anywhere from 30 mg - 20 mg per day (if I get a hold of pills), I KNOW it's low, I've read people dosing for nearly 200 mgs a day which is insane and I respect the strength and desire to quit any drug.

    I feel that no matter what the dosage - the anxiousness and anxiety are the same. I'm afraid to leave my house and all I want to do is ball up fetal position and disappear. Everything hurts, I'm agitated as hell and I feel so powerless. I hate the feeling where I can feel my heart beating and bounding in my neck and I start the sweats. I hate falling asleep cause I wake up with that "TRAIN HIT MY ENTIRE BODY" feeling in the morning... if it is the morning cause my sleep pattern is hella erratic. I clench my stomach and hold my breath sometimes cause I can't take this feeling. I feel the pounding in my gums. Meanwhile, I have a dealer that sells me 30 mg roxys and every minute I just want to pick up the phone and call her. I imagine splitting the pill into 15 mgs and just melting into my soft comfort zone, then I know I can "be myself" - relaxed, joking, happy, progressive. This entire thought scares the hell outta me. That I think I need it like that.

    Family is supportive and I've expressed withdrawal anxiety to my mom and my boyfriend so they are aware but no one understands until you're actually going through it.

    So I wanted to share my story and appreciate having this as an outlet.

    Thanks all.

    - Mish

  2. #2
    Thisweekforsure is offline Advanced Member
    Join Date
    Jul 2014
    Posts
    1,277

    Default

    Hi, I responded to your post in another thread before I read this.

    The only way to tell if the surgery has cured your chronic pain is to get completely off the opiates. Your symptoms do sound like drug withdrawal, although I repeat, if your abdominal pain feels too much like the pancreatic pain you need to stay in close touch with your doctor.

    You need to know for sure one way or the other. If it were me, I would stop all opiates completely and plan for 5 days of detox. You will feel rotten for 5 days, but then should rapidly feel better. If you do NOT feel better by the 7th day, and you have abdominal pain, it might be the pancreas.

    If you continue taking opiates here and there, you are in a constant state of semi-withdrawal or interdose withdrawal and you cannot know for sure.

  3. #3
    mish_nyc_32 is offline New Member
    Join Date
    Jul 2015
    Posts
    4

    Default

    Quote Originally Posted by Thisweekforsure View Post
    Hi, I responded to your post in another thread before I read this.

    The only way to tell if the surgery has cured your chronic pain is to get completely off the opiates. Your symptoms do sound like drug withdrawal, although I repeat, if your abdominal pain feels too much like the pancreatic pain you need to stay in close touch with your doctor.

    You need to know for sure one way or the other. If it were me, I would stop all opiates completely and plan for 5 days of detox. You will feel rotten for 5 days, but then should rapidly feel better. If you do NOT feel better by the 7th day, and you have abdominal pain, it might be the pancreas.

    If you continue taking opiates here and there, you are in a constant state of semi-withdrawal or interdose withdrawal and you cannot know for sure.
    Hey there,

    Thanks for reply, I actually read it the day after I made the post. I decided you were right it's been a solid 5 days since I have been oxy free, again it was only off of taking 30 - 20 mg pr day, but this is after an 8 month romance of prescription pills, multiple hospital visits with IV dilaudid in-hospital stays and so on and so forth.

    Things have improved greatly. my greatest fear was getting to sleep, because of the anxiety I couldn't fall asleep due to being so agitated and the anxiety of waking up and feeling "hit by a truck" sweaty, hot and irritated. waking up and feeling so >>>>ty is an instant reminder i am detoxing and absolutely need oxy right away and thats the hardest feeling to fight cause i feel so vulnerable. so i used unisom sleeping pills to help me get through the first couple days. upon waking up the 4th and 5th day i don't feel like utter sh*t. which is a blessing. ive been trying to keep myself occupied around the house while i'm on leave from my job and i actually went out for the 4th of july with my friend which was a great distraction.

    i don't feel entirely secure that i am "in the clear", just yet, part of me still longs to get my grubby little hands on some oxy pills and just melt like a starburst in someones mouth...feel a 360 degree round of comfort. i still have this constant tightness in my stomach that i think is from the desire to get high... but it fades as days pass.

    regarding my post surgery pain, i haven't felt any actual pain that alarmed me. mild stomach aches i would use a warm compress to sooth my tummy and just used ibuprofen for any aches and pains that come my way - basically totally manageable and nothing that would make me call my doctor or send me to the Emergency Room.

    That is the word for now - again thanks for everyones posts on here and information and sharing stories. Not many people understand the vulnerability that comes with that addiction to prescription pills or addiction in general, "mind over matter" is not a simple answer to it, certainly possibly but by no means easy.

  4. #4
    Thisweekforsure is offline Advanced Member
    Join Date
    Jul 2014
    Posts
    1,277

    Default

    Glad you're starting to feel a little better. Stick with it.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22